# SDR GTIA2022101336717

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 16,271 hours, 7,274 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF MUST DIRTY SOCKS AT 6000 DETECTED ON FLIGHT DECK ONLY-PERFORMED TSM 05-50-00-810-831-A FOUND APU TO BE CAUSE .APU FOUND TO HAVE OIL IN / AT INLET . APU TO BE DEFERED ON LP 3098006-1 PACK BURN OUT ACCOMPLISHED ON ENG RUN WITH HUFFER CART NO ODOR DETECTED AFTER OR DURRING RUN
